# SDR 9609846719

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- System (JASC): 2720 · Rudder Control System
- Part: Ratio Changer
- Condition: Failed
- Location: Rudder Control
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RUDDER RATIO LIGHT ILLUMINATED AFTER RETRACTING THE FLAPS.  RESET CIRCUIT BREAKER AND LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE UPPER RUDDER RATIO CHANGER.  FLAP OPERATIONAL CHECK GOOD.
